# SDR EPUA20121228001

- Difficulty date: December 24, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N7389U
- Make and model: Cessna 207A
- Aircraft serial: 20700432
- Aircraft time: 28,482 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING ELECTRICAL FUMES IN CABIN.  MX INSPECTED, GROUND RAN, AND TESTED ALL ELECTRICAL SYS IN ACFT, BUT WERE UNABLE TO DUPLICATE DISCREPANCY.    NO ELECTRICAL ODOR REPORTED DURING FLIGHT CHECK.
